American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Gil Kalai, Eran Nevo and Isabella Novik. Bipartite rigidity. Trans. Amer. Math. Soc. 368 (2016) 5515-5545.
Abstract, references, and article information   
View Article: PDF

[2] Shin-ichi Tanigawa. Matroids of gain graphs in applied discrete geometry. Trans. Amer. Math. Soc. 367 (2015) 8597-8641.
Abstract, references, and article information   
View Article: PDF

[3] Tianqi Wu, Xianfeng Gu and Jian Sun. Rigidity of infinite hexagonal triangulation of the plane. Trans. Amer. Math. Soc. 367 (2015) 6539-6555.
Abstract, references, and article information   
View Article: PDF

[4] Sergei Merenkov. Local rigidity of Schottky maps. Proc. Amer. Math. Soc. 142 (2014) 4321-4332. MR 3267000.
Abstract, references, and article information   
View Article: PDF

[5] François Fillastre and Ivan Izmestiev. Gauss images of hyperbolic cusps with convex polyhedral boundary. Trans. Amer. Math. Soc. 363 (2011) 5481-5536. MR 2813423.
Abstract, references, and article information   
View Article: PDF

[6] J. C. Owen and S. C. Power. The non-solvability by radicals of generic 3-connected planar Laman graphs. Trans. Amer. Math. Soc. 359 (2007) 2269-2303. MR 2276620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jack E Graver, Brigitte Servatius and Herman Servatius. Matroid theory. Graduate Studies in Mathematics 2 (1993) 55-92.
Book volume table of contents
View Article: PDF

[8] Jack E Graver, Brigitte Servatius and Herman Servatius. Overview. Graduate Studies in Mathematics 2 (1993) 1-15.
Book volume table of contents
View Article: PDF

[9] Jack E Graver, Brigitte Servatius and Herman Servatius. Infinitesimal rigidity. Graduate Studies in Mathematics 2 (1993) 17-53.
Book volume table of contents
View Article: PDF

[10] Jack E Graver, Brigitte Servatius and Herman Servatius. Rigidity in higher dimensions. Graduate Studies in Mathematics 2 (1993) 129-151.
Book volume table of contents
View Article: PDF

[11] Jack E Graver, Brigitte Servatius and Herman Servatius. Linear and planar rigidity. Graduate Studies in Mathematics 2 (1993) 93-128.
Book volume table of contents
View Article: PDF

[12] Jack E Graver, Brigitte Servatius and Herman Servatius. Combinatorial Rigidity. Graduate Studies in Mathematics 2 (1993) MR MR1251062.
Book volume table of contents   

[13] M. Homma and H. Maehara. Algebraic distance graphs and rigidity . Trans. Amer. Math. Soc. 319 (1990) 561-572. MR 1012518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia